Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Excessively itchy legs, constant breakout of pus-filled whiteheads that scar. Remedy?

My legs get incredibly itchy, like the itch is under the skin... they also have been constantly breaking out in these tiny, pus-filled whiteheads that scar ... When I moved away for a couple months, it all went away, but then when I came back to my apartment, it started up the same way... My poor legs are scarred and leathery and this is making me crazy! Please help...
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I would be pleased to answer your question .

There could be a source of bites on your legs which many range from termites to fleas to bed bugs. The other cause for such a recurrent pus filled breakout which leaves behind scarring might be recurrent folliculitis .

You will need to take an oral antibiotic for the same and topical applications of a steroid and antibiotic combination would be more helpful .

Please do show the Dermatologist to confirm the above diagnosis

Thanks and Take care
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor